# SDR SWIA202054347

- Difficulty date: November 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 38,138 hours, 34,168 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Pcu
- Condition: Out Of Tolerance
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 PCU IS OUT OF BACKLASH LIMITS.  FILED CLOSED.  REMOVED AND REPLACED RT ELEVATOR NR 3 PCU, REF CRJ200 MIP AND REF CP 21894363 FOR PASSING BACKLASH RESULTS.  TQ WRENCH SN: 0913800841 DUE: 09/2021.  DIGITAL PROTRACTOR NR 1 SN: COS-DP1 DUE: 08/2021  DIGITAL PROTRACTOR NR 2 SN: COSDP2 DUE: 09/2021.
